Alert archive / New York / Small Craft Advisories in 2021

Small Craft Advisory 60, NWS New York, NY

June 5, 2021

NWS New York, NY issued this small craft advisory at Jun 5, 2021, 3:47 AM EDT. It took effect at Jun 5, 2021, 5:00 AM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2021, 3:47 AM EDT (07:47 UTC)
In effect from
Jun 5, 2021, 5:00 AM EDT
Expired
Jun 6, 2021, 3:25 AM EDT
In force
22 hr
Issued by
NWS New York, NY

The text

As transmitted.

039 
WHUS71 KOKX 050747
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
347 AM EDT Sat Jun 5 2021

ANZ350-353-052100-
/O.NEW.KOKX.SC.Y.0060.210605T0900Z-210606T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
347 AM EDT Sat Jun 5 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 feet expected.

* WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm.

* WHEN...Until 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
5 follow-up statements
151 
WHUS71 KOKX 050908
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
508 AM EDT Sat Jun 5 2021

ANZ350-353-052215-
/O.NEW.KOKX.MF.Y.0006.210605T0908Z-210605T1300Z/
/O.CON.KOKX.SC.Y.0060.000000T0000Z-210606T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
508 AM EDT Sat Jun 5 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to 1/4 NM or less. For the Small Craft Advisory, 
  southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 
  to 5 feet.

* WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm.

* WHEN...For the Dense Fog Advisory, until 9 AM EDT this 
  morning. For the Small Craft Advisory, until 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ331-332-340-345-051300-
/O.NEW.KOKX.MF.Y.0006.210605T0908Z-210605T1300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
508 AM EDT Sat Jun 5 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Dense fog will reduce visibility to 1 NM or less.

* WHERE...Long Island Sound east of Port Jefferson and New 
  Haven, Peconic and Gardiners Bays, and South Shore Bays from 
  Jones Inlet through Shinnecock Bay.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
199 
WHUS71 KOKX 050917 CCA
MWWOKX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
National Weather Service New York NY
517 AM EDT Sat Jun 5 2021

ANZ350-353-052215-
/O.COR.KOKX.MF.Y.0006.210605T0916Z-210605T1300Z/
/O.COR.KOKX.SC.Y.0060.000000T0000Z-210606T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
517 AM EDT Sat Jun 5 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to 1 NM or less. For the Small Craft Advisory, 
  southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to
  5 feet.

* WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm.

* WHEN...For the Dense Fog Advisory, until 9 AM EDT this 
  morning. For the Small Craft Advisory, until 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ331-332-340-345-051300-
/O.NEW.KOKX.MF.Y.0006.210605T0917Z-210605T1300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
517 AM EDT Sat Jun 5 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Dense fog will reduce visibility to 1 NM or less.

* WHERE...Long Island Sound east of Port Jefferson and New 
  Haven, Peconic and Gardiners Bays, and South Shore Bays from 
  Jones Inlet through Shinnecock Bay.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
032 
WHUS71 KOKX 051303
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
903 AM EDT Sat Jun 5 2021

ANZ350-353-052215-
/O.EXP.KOKX.MF.Y.0006.000000T0000Z-210605T1300Z/
/O.CON.KOKX.SC.Y.0060.000000T0000Z-210606T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
903 AM EDT Sat Jun 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...
...DENSE FOG ADVISORY HAS EXPIRED...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 feet.

* WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm.

* WHEN...Until 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ331-332-340-345-051415-
/O.EXP.KOKX.MF.Y.0006.000000T0000Z-210605T1300Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
903 AM EDT Sat Jun 5 2021

...DENSE FOG ADVISORY HAS EXPIRED...

Visibilities continue to improve on the waters this morning, 
therefore the Dense Fog Advisory was allowed to expire.

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
097 
WHUS71 KOKX 051920
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
320 PM EDT Sat Jun 5 2021

ANZ350-353-061000-
/O.CON.KOKX.SC.Y.0060.000000T0000Z-210606T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
320 PM EDT Sat Jun 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 3 to 5 feet.

* WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm.

* WHEN...Until 6 AM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
969 
WHUS71 KOKX 060725
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
325 AM EDT Sun Jun 6 2021

ANZ350-353-060830-
/O.CAN.KOKX.SC.Y.0060.000000T0000Z-210606T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
325 AM EDT Sun Jun 6 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas have fallen below criteria. The advisory has
therefore been canceled.

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 1:40 AM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 5, 1:40 AM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service New York NY
140 AM EDT Sat Jun 5 2021

.SYNOPSIS...
A weak low pressure trough remains nearby into Saturday. High
pressure will then build to the west this weekend. A hot air
mass will continue to build in for the first half of next week,
followed by a cold frontal passage Wednesday night into
Thursday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Expanded the fog across the cwa, and went patchy dense for ern
CT. If coverage become widespread, and advy may be needed for
some areas.

Lows tonight will be mostly in the 60s, with some mid/upper 50s
possible in the valleys well NW of NYC and in the Long Island
Pine Barrens.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
It now appears that temps on Sat will be warmer than previously
forecast, as sfc high pressure builds from the west, heights
rise aloft, and H8 temps warm to +18C.This supports high temps
in the mid 90s in the urban corridor of NE NJ and lower 90s in
most areas away from the coast, where high temps should still
reach the upper 70s to mid 80s. Max heat index values on Sat
should reach 95 in the urban corridor of NE NJ, with lower 90s
elsewhere in the lower elevations from NYC north/west.

Low temps Sat night should range from the lower 70s in/around
NYC to the 60s most elsewhere. With dewpoints in the lower 60s,
nighttime conditions should not be as uncomfortable as with
typical summer heat.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
The main story during this long term period will be the hot and
somewhat humid conditions Sunday through Wednesday as a Bermuda
high sets up and remains over the western Atlantic. A frontal
boundary will remain to our north and will very slowly approach
during the week.

With high pressure centered to the east, a southwesterly flow
will set up across the region. This will pump in heat and
humidity. Heights aloft will build and 850 hPa temperatures will
rise to 16 to 19 C. These conditions will allow max temperatures
to climb into the upper 80s and 90s Sunday through Tuesday.
Closer to the coast, A southerly wind component will keep Long
Island and most of CT cooler than the rest of the area. With dew
points in the lower 60s, we should fall short of heat advisory
headlines as heat index values remain below 95.

Temperatures drop slightly for Wednesday, but more so for Thursday
as the cold front moves through.

Mainly dry conditions are expected on Sunday and Monday, however a
few diurnally driven storms will be possible Monday afternoon across
the far western portions of the CWA. A slightly better chance of
showers and thunderstorms come on Tuesday, and eventually the better
chance of storms on Wednesday just ahead of the cold front.

Another chance of showers will be possible on Friday as a shortwave
approaches from the west.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
A weak through of low pressure remains in the vicinity through
Saturday.

Primarily VFR tonight. LIFR and VLIFR in stratus and fog will
remain across coastal Connecticut and across portions of Long
Island, east of the NYC terminals. KSWF, and possibly KHPN, may
become LIFR in stratus and fog after 08Z. Conditions improve to
VFR after 12Z.

A light SW, to light and variable, flow is expected overnight
with SW to W increasing to 10-15kt by midday. Gusts up to 20kt,
and at times as high as 25kt, are likely in the afternoon,
especially away from the immediate coast. Winds and gusts
diminish around 00Z Sunday.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Amendments are possible, mainly at KJFK for stratus and fog
through early this morning. Otherwise, no unscheduled
amendments expected.

.OUTLOOK FOR 06Z SUNDAY THROUGH WEDNESDAY...
.Saturday night through Sunday...VFR.
.Monday through Wednesday...Mostly VFR with a chance of MVFR in
showers and thunderstorms mainly Tuesday and Wednesday
afternoon/evening.

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

&&

.MARINE...
Seas have subsided below 5 ft on the ocean waters east of
Moriches Inlet. Winds and seas will remain below SCA criteria
through Wednesday with high pressure south of the waters.

&&

.HYDROLOGY...
No hydrologic concerns are expected through next week.

&&

.TIDES/COASTAL FLOODING...
There is a high risk of rip currents at the ocean beaches Saturday
and a moderate risk of rip currents Sunday.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Rip Current Risk through this evening for NYZ075-080-081-
     178-179.
NJ...None.
MARINE...None.

&&

AVIATION...MET
Hazardous weather outlook, Jun 4, 6:01 PM EDT, 9 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
601 PM EDT Fri Jun 4 2021

ANZ335-338-345-353-355-CTZ005>010-NJZ002-004-006-103>108-NYZ067>074-
078-176-177-052215-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern Fairfield-
Northern New Haven-Northern Middlesex-Northern New London-
Southern Fairfield-Southern New Haven-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Northwest Suffolk-Northern Queens-
Northern Nassau-
601 PM EDT Fri Jun 4 2021

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut, northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ075-080-178-179-052215-
Kings (Brooklyn)-Southwest Suffolk-Southern Queens-Southern Nassau-
601 PM EDT Fri Jun 4 2021

...HIGH RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-340-350-CTZ011-012-NYZ079-052215-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Peconic and Gardiners Bays-
Moriches Inlet NY to Montauk Point NY out 20 nm-Southern Middlesex-
Southern New London-Northeast Suffolk-
601 PM EDT Fri Jun 4 2021

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut and southeast New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ081-052215-
Southeast Suffolk-
601 PM EDT Fri Jun 4 2021

...HIGH RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Jun 4, 9:47 PM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
947 PM EDT FRI JUN 4 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     1 SW WEST SHORE EXPRESS 40.59N 74.18W
06/04/2021                   RICHMOND           NY   EMERGENCY MNGR

            4 TREES REPORTED DOWN.

0401 PM     TSTM WND DMG     2 SSE MIDTOWN MANHATTAN 40.75N 73.95W
06/04/2021                   QUEENS             NY   EMERGENCY MNGR

            6 TREES REPORTED DOWN.

0408 PM     HAIL             ASTORIA                 40.78N 73.91W
06/04/2021  M1.50 INCH       QUEENS             NY   PUBLIC

            PING PONG BALL SIZED REPORTED.

0451 PM     MARINE TSTM WIND NYC/LA GUARDIA          40.78N 73.88W
06/04/2021  M45 MPH          QUEENS             NY   ASOS

            39 KT WIND GUST REPORTED.

0358 PM     TSTM WND DMG     MIDTOWN MANHATTAN       40.77N 73.97W
06/04/2021                   NEW YORK           NY   PUBLIC

            TREE DOWN AT THE INTERSECTION OF 9TH AVE.
            AND 45TH ST.

0402 PM     TSTM WND DMG     1 NW NEW YORK           40.79N 73.98W
06/04/2021                   NEW YORK           NY   EMERGENCY MNGR

            3 TREES REPORTED DOWN.

0402 PM     TSTM WND DMG     2 WSW CROWN HEIGHTS     40.66N 73.98W
06/04/2021                   KINGS              NY   EMERGENCY MNGR

            29 TREES REPORTED DOWN.

0407 PM     TSTM WND DMG     2 W CROWN HEIGHTS       40.67N 73.98W
06/04/2021                   KINGS              NY   PUBLIC

            LARGE BRANCHES DOWNED. 60-70 MPH WINDS
            ESTIMATED.

0405 PM     TSTM WND DMG     MOTT HAVEN              40.82N 73.91W
06/04/2021                   BRONX              NY   EMERGENCY MNGR

            5 TREES REPORTED DOWN.

0341 PM     HAIL             SCOTCH PLAINS           40.63N 74.37W
06/04/2021  M1.25 INCH       UNION              NJ   PUBLIC

            HALF-DOLLAR SIZED HAIL REPORTED.

0342 PM     HAIL             FANWOOD                 40.64N 74.39W
06/04/2021  M1.00 INCH       UNION              NJ   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED.

0357 PM     HAIL             EDGEWATER               40.82N 73.98W
06/04/2021  M1.25 INCH       BERGEN             NJ   PUBLIC

            HALF-DOLLAR SIZE HAIL REPORTED.

0356 PM     MARINE TSTM WIND 1 SW BATTERY PARK       40.70N 74.02W
06/04/2021  M51 MPH          ANZ338             NY   AWOS

            44 KT WIND GUST REPORTED.

0400 PM     MARINE TSTM WIND 2 N TOMPKINSVILLE       40.66N 74.06W
06/04/2021  M62 MPH          ANZ338             NY   MESONET

            54 KT WIND GUST REPORTED.

0447 PM     MARINE TSTM WIND 1 S MAMARONECK          40.92N 73.73W
06/04/2021  M49 MPH          ANZ335             NY   MESONET

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM 1
            S MAMARONECK. 43 KT WIND GUST.

0634 PM     TSTM WND DMG     2 NE EAST HAMPTON       41.59N 72.47W
06/04/2021                   MIDDLESEX          CT   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&
Special weather statement, Jun 5, 12:03 AM EDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service New York NY
1203 AM EDT Sat Jun 5 2021

CTZ006>008-010>012-050615-
Northern New Haven-Northern Middlesex-Northern New London-
Southern New Haven-Southern Middlesex-Southern New London-
1203 AM EDT Sat Jun 5 2021

Patchy dense fog will reduce visibilities to a quarter mile or
less at times through the early morning hours. Extra caution
should be used if traveling.
Special weather statement, Jun 5, 2:12 AM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service New York NY
212 AM EDT Sat Jun 5 2021

CTZ006>008-010>012-050815-
Northern New Haven-Northern Middlesex-Northern New London-
Southern New Haven-Southern Middlesex-Southern New London-
212 AM EDT Sat Jun 5 2021

Patchy dense fog will reduce visibilities to a quarter mile or
less at times through the early morning hours. Extra caution
should be used if traveling.
Special weather statement, Jun 5, 3:43 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service New York NY
343 AM EDT Sat Jun 5 2021

CTZ006>008-010>012-NYZ079-081-051200-
Northern New Haven-Northern Middlesex-Northern New London-
Southern New Haven-Southern Middlesex-Southern New London-
Northeast Suffolk-Southeast Suffolk-
343 AM EDT Sat Jun 5 2021

Patchy dense fog will reduce visibilities to a quarter mile or
less at times this morning. Extra caution should be used if
traveling.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 5:08 AM EDTMarine Dense Fog AdvisoryOKX4 hr
Jun 5, 4:46 PM EDTRip Current StatementOKXNassau, Suffolk28 hr
Jun 5, 5:06 AM EDTDense Fog AdvisoryOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region4 hr

Nearby

Small Craft Advisories in New York, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.